# SDR CA110413015

- Difficulty date: April 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206L-4
- Aircraft time: 520 hours
- Engine: Allsn 250C30P
- System (JASC): 2822 · Fuel Boost Pump
- Part: Hose
- Part number: 70061V180W122A
- Condition: Unknown
- Location: Fuel Cell Area
- Part time: 606 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT NOTICED THAT WHEN THE FUEL BOOST PUMP CIRCUIT BREAKERS WERE PULLED DURING PREFLIGHT CHECK, THE CAUTION PANEL INDICATION WAS REVERSED,  LT BOOST PUMP C/B PULLED, RT CAUTION LIGHT ILLUMINATION & RT BOOST PUMP C/B PULLED, LT CAUTION LIGHT ILLUMINATION.  TROUBLESHOOTING THE SYS FOUND THAT THE 2 FUEL HOSES THAT FEED THE FUEL MANIFOLD LOCATED IN THE FUEL CELL, ITEMS 9, & 10 IN ATTACHED FIGURE WHERE CONNECTED IN REVERSE AT THE FUEL MANIFOLD, ITEM 4 IN ATTACHED FIGURE, DURING PREVIOUS MAINTENANCE CARRIED OUT IN THE FUEL CELL, WHICH CAUSED THE REVERSE INDICATION. THE HOSES WERE PUT BACK INTO THERE PROPER POSITION, WHICH RECTIFIED THE CAUTION LIGHT INDICATION PROBLEM. NOTE: THESE 2 HOSES ARE DIFFERENT LENGTHS, BUT CAN BE EASILY ATTACHED IN REVERSE.
